# SDR UPS00832395

- Difficulty date: April 4, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975402062
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 340 - 346 ABOVE LONG 33R TORQUE BOX ANGLE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9754020 AND SRM 51-1-20D.
